# SDR A6WA202408278795

- Difficulty date: August 23, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 41,923 hours, 40,901 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Control
- Condition: Faulted
- Location: Zone 300
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OF DUE TO LACK OF RUDDER RESPONSE LESS THAN 60 KTS FO'S LEG. PRESSURIZED  ALL 3 HYD SYSTEMS, VISUALLY VERIFIED FULL DEFLECTION OF RUDDER TRAVEL FROM BOTH CA AND  FO RUDDER PEDALS. EICAS INDICATION AGREES.   AIRCRAFT REMOVED FROM SERVICE.  PERFORMED VIS INSP ON MLG TIRE IAW AMM 32-41-01 AND NLG TIRE IAW AMM  32-42-01, NO DEFECTS NOTED. PERFORMED OPS CHECK OF BRAKE SYS IAW AMM  32-43-00, OPS CHECK GOOD. PERFORMED OPS CHECK OF RUDDER CONTROL SYS   IAW AMM 27-21-00. OPS CHECK GOOD. PERFORMED OPS CEHCK OF NWS STEERING
